MAUDE Adverse Event Report: PR006 PUERTO RICO-ANASCO JP PERF DRN SIL FLT 10MM FULL; APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED

PR006 PUERTO RICO-ANASCO JP PERF DRN SIL FLT 10MM FULL; APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED
Model Number SU130-1311
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint was forwarded to the manufacturing facility where it is currently under investigation.A follow up report will be filed once the results have been completed.
 
Event or Problem Description
Med watch report number 1002890000-2024-8006: the patient underwent a liver transplant.During the follow up office visit over 3 weeks later, the physician attempted to remove the jackson-pratt (jp) drain, but it broke off.The patient was taken to the operating room for removal of the remaining part.Patient was given general anesthesia.The piece was removed by opening of the skin and subcutaneous and extending all oblique fascia, retrieval of the remnant of the jp drain, closure of the external fascia and skin.
 
Additional Manufacturer Narrative
The customer sample was not available for evaluation.Since the complaint sample was not returned for evaluation, the root cause could not be identified with the information available.It is vital to the investigation that the customer sample be available for examination and testing.The device history records (dhr) for the finished good was reviewed and no incident was documented that could have caused this type of issue.This is the first incident reported for this lot due to broken parts.An analysis of the complaint data ((b)(6) 2023 ¿ (b)(6) 2024) demonstrates that this is the first time that this type of issue is reported from this catalog.As preventive action, customer will be provided with a copy of the directions for use and the condition will continue to be monitored.It is recommended to strictly follow the instructions provided in the instruction for use (ifu) data included with the product to ensure drains are properly used.According to the instructions for use (ifu).¿drains or tubing should not be handled with any instruments.This can lead to tearing, warping, or weakening and subsequent breakage of the drain.To facilitate removal of the drain, the drain and tubing portions should not be curled, pinched, over-stretched or sutured; either internally or externally.Do not suture the drain(s).Drains should be placed and removed carefully by hand only with a slow, steady pressure.Excessive force may result in breakage.During placement and removal of the drain, do not nick, cut, tear or otherwise damage the drain as this may lead to breakage.Leaving the drain implanted for any period of time which allows for tissue ingrowth around the drain and into the holes, may cause breakage on removal.¿ cardinal health will continue to monitor trends and utilize the information as part of continuous improvement.

Brand Name
JP PERF DRN SIL FLT 10MM FULL
Common Device Name
APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED
Manufacturer (Section D)
PR006 PUERTO RICO-ANASCO
state rd. 402 , north km 0.9
anasco PR 00610
Manufacturer (Section G)
PR006 PUERTO RICO-ANASCO
state rd. 402 , north km 0.9
anasco PR 00610
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key19831004
Report Number1423537-2024-00087
Device Sequence Number8102867
Product Code GCY
UDI-Device Identifier10192253022377
UDI-Public10192253022377
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSU130-1311
Device Catalogue NumberSU130-1311
Device Lot Number1230584
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/25/2024
Supplement Report FDA Received Date08/09/2024
Date Device Manufactured05/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexFemale
Patient Weight62 KG